2019
Том 71
№ 7

All Issues

Biirdeinyi A. G.

Articles: 2
Article (Ukrainian)

Optimal control over evolution stochastic systems and its application to stochastic models of financial mathematics

Biirdeinyi A. G., Svishchuk A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 5. - pp. 687–698

We consider problems of optimal stabilization of controlled evolution stochastic systems in semi-Markov media and their application to financial stochastic models.

Article (Ukrainian)

Stability of semi-markov evolution systems and its application in financial mathematics

Biirdeinyi A. G., Svishchuk A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1386-1401

We study the problem of stability of semi-Markov evolution systems and its application in financial mathematics.